MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 18; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 18; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H7493932800180
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4 - premarket / 510(k): k160514, k222568.
 
Event or Problem Description
It was reported that catheter break occurred.The 80% stenosed target lesion was located in the moderately tortuous and severely calcified peripheral artery.An opticross 18 was selected for use.Upon crossing the lesion, it was noted that the catheter tip broke.The device was removed in once piece and the procedure was completed with a different device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
G4 - premarket / 510(k): k160514, k222568.Device evaluated by mfr: the device was returned for evaluation.Visual inspection revealed no issues were found, and the device appears to be in good condition.Microscope inspection revealed the tip was damaged.No other issues were identified with the device.
 
Event or Problem Description

Brand Name
OPTICROSS 18
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22018099
Report Number2124215-2025-27617
Device Sequence Number9412262
Product Code OBJ
UDI-Device Identifier08714729904366
UDI-Public(01)08714729904366(17)261113(10)35278928
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K160514
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493932800180
Device Catalogue NumberH7493932800180
Device Lot Number0035278928
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown